# SDR CALA2018120202454

- Difficulty date: November 28, 2018
- Submitted: December 2, 2018
- Operation: Air carrier
- Aircraft: N39423
- Make and model: Boeing 737924ER
- Aircraft serial: 32829
- Aircraft time: 35,385 hours, 12,049 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141A824037
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 23 LEFT CORRODED FROM STA 294 L23L. REMOVED AND REPLACED CHORD FROM STA360L-268.25L STR 23 REF DWG 14 1A8240 AND SRM 51-40-02. VERIFIED REPLACED CHORD FROM STA360L-268.25L STR 23 REF DWG 141A8240 AND SRM 51-40-02.
